| Catalog Number |
5100060001 |
| Medical Device Problem Code |
Failure to Auto Stop (2938)
| Health Effect - Clinical Codes |
Rupture (2208); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 5 device investigation types have not yet been determined.Additional information: 5 devices were labeled for single-use.5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 malfunction events in which the device failed to auto-stop.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.- 3 events had patient involvement; no patient impact.- 1 event had insufficient information received.
Event or Problem Description
This report summarizes 4 malfunction events in which the device failed to auto-stop.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.- 3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 5 events were previously reported during the reporting period; however, - 1 previously reported event in this report was reported under mfr report # 3015967359-2025-00404.- 4 previously reported events are included in this follow-up record.Product return status 1 device was received.3 devices were not available for evaluation.